# SDR SIMA973303

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 529
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 3012630
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4310 - EMERGENCY LIGHTS WILL NOT STAY ON.  REPAIRED F/A PANEL IAW ATR MM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
